MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT INTACT PTH

ABBOTT GMBH ARCHITECT INTACT PTH
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false elevated architect intact pth result for a patient.The patient sample generated an initial result of 201 pg/ml and repeated a result of 30 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from arhcitect ipth, list number 08k25-29, and abbott gmbh manufacturing site to architect i1000sr, list number 01l86-40, and abbott laboratories, irving, texas as the manufacturing site.Mdr number 3016438761-2020-00252-00 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description

Brand Name
ARCHITECT INTACT PTH
Common Device Name
INTACT PTH
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10537541
Report Number3002809144-2020-00926
Device Sequence Number14120840
Product Code CEW
UDI-Device Identifier00380740156244
UDI-Public00380740156244
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number08K25-29
Device Lot Number08919I000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6) ; ARCHITECT I 1000SR ANALYZER,; LIST 01L86-40, SERIAL (B)(6)